# SDR P5CA9700178

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT SIDE LOWER EDGE PREVIOUS REPAIR STRAP CHAFED.  REMOVED PREVIOUS REPAIR INSTALLED NEW DOUBLER IAW SRM 51-30-02.
